# SDR ASAA0853520

- Difficulty date: September 18, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 3,649 hours, 1,093 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604101
- Part serial: 16Y0PL
- Condition: Failed
- Location: Autopilot Sys
- Part time: 3,649 hours, 1,093 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE LIM ILLUMINATED IN CLIMB FROM 370 390 WITH AUTOTHROTTLES ENGAGED.  NORMAL OPS WITH AUTOTHROTTLE OFF (NOTE: 2 KNOB SPLIT WITH AUTOTHROTTLE LIMIT ILLUMINATED AND CLIMBING).  TS FAULT CODES FOUND AT CURRENT STATUS TEST WOULD NOT ENGAGE.  RESET FCC A BREAKERS AND AT CURRENT STATUS TEST CHECKED GOOD.  REPLACED FCC A PER AMM REF TASKS 22 11 33 000 801 400 801 CHECKED GOOD SOFTWARE VERIFIED CORRECT.  VERIFIED ENG 1&2 TAT PROBE IND NORMAL.  VERIFED NO FAULTS WITH TLA RESOLVER OR AUTOTHROTTLE BRAKE ASSY PER FIM REF 22 31 00 810 812.  PERFORMED DFCS LRU INTERFACE TEST FOR FCC BITE GRP NR 35 LAND VERIFY TEST BITE GRP 49 (AMM 22 11 00 201) AND HGS SENSOR TEST FOR FCC AT PER AMMS REF 34 36 00 ALL TESTS PASS.
